# SDR SWAA970526

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR RED AND GREEN LIGHTS ILLUMINATED WITH GEAR IN UP POSITION.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED POSITION SENSOR, PC CIRCUIT CARD, AND PERFORMED GEAR RETRACT TEST PER BOEING M/M.
